# SDR USAA2011072500023

- Difficulty date: July 14, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,995 hours, 15,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721722039000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 TO FR68, -Y1292, -Z240.  REPLACED FLOORBEAM AT FR66, -Y1162, -Z240 IAW A320 SRM SRM 51-42-11.
